American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] Arthur B. Coble. Point sets and allied Cremona groups. II . Trans. Amer. Math. Soc. 17 (1916) 345-385. MR 1501047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] John Wesley Young and Frank Millett Morgan. The geometries associated with a certain system of Cremona groups . Trans. Amer. Math. Soc. 17 (1916) 233-244. MR 1501039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Virgil Snyder and F. R. Sharpe. Certain quartic surfaces belonging to infinite discontinuous Cremonian groups . Trans. Amer. Math. Soc. 16 (1915) 62-70. MR 1501000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Virgil Snyder. Algebraic surfaces invariant under an infinite discontinuous group of birational transformations. I . Trans. Amer. Math. Soc. 14 (1913) 105-108. MR 1500938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Arthur B. Coble. An application of Moore's cross-ratio group to the solution of the sextic equation . Trans. Amer. Math. Soc. 12 (1911) 311-325. MR 1500891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Virgil Snyder. Infinite discontinuous groups of birational transformations which leave certain surfaces invariant . Trans. Amer. Math. Soc. 11 (1910) 15-24. MR 1500853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Arthur B. Coble. An application of the form-problems associated with certain Cremona groups to the solution of equations of higher degree . Trans. Amer. Math. Soc. 9 (1908) 396-424. MR 1500819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia